Deutsche medizinische Wochenschrift (1946) · 1975
[Clotting abnormalities in the Lyell's syndrome (acute toxic epidermal necrolysis) (author's transl)].
Клинический случайАннотация на английскомСтатьяНазвание и аннотация: Перевод в очереди
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Münstermann M, Hornstein O P, Haneke E
Аннотация
Acute toxic epidermal necrolysis (Lyell's syndrome) ended fatally in a 48-year-old patient with chronic recurrent bronchial pneumonia. A marked haemorrhagic diathesis had developed, with signs of severe clotting and platelet abnormalities, indicating that the clotting disorder was, in the first instance, the result of "toxic" liver and bone-marrow damage (in connection with the recurrent pneumonia and its previous drug treatment), and not disseminated intravascular coagulation. The clotting abnormalities in this patient were probably less the result of "necrolysis" of the epidermis than an accompanying effect of the generatized intoxication of multiple aetiologies of the entire organism, which probably also precipitated the fulminating course of the Lyell's syndrome. An important part, of course, was the preceding protracted administration of chloramphenicol for the recurrent bronchial pneumonia.